Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

On aprovel, experiencing coughing, breathlessness. What could be cause?

Dear doctor, I am a 35 yr old male. I am on Aprovel 300 mg to treat my high blood pressure . My pressure is controlled. I usually take half a quarter of a pill of Xanax or lexotanil before I sleep so that I could fall asleep fast. I am noticing that sometimes I wake up coughing and breathless as if I hadn t been breathing . I also noticed that this occurs usually when I sleep on my back. Your advise is highly appreciated, Thank you, Said
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The priority will be to exclude Left Heart Failure / see your doctor.
Angiotensin receptor blockers (Aprovel) usually do not cause cough / but can not be brushed off, if no other reason is found....
Anxiety may be responsible - you are already on treatment...
Allergy is another common cause...

You need investigation...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor